Cyclic permutations with sequences and related problems.
Heemert, A. van
Journal für die reine und angewandte Mathematik, Tome 197 (1957), p. 56-72 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1957-01-01
EUDML-ID : urn:eudml:doc:150344
@article{GDZPPN002177749,
     title = {Cyclic permutations with sequences and related problems.},
     journal = {Journal f\"ur die reine und angewandte Mathematik},
     volume = {197},
     year = {1957},
     pages = {56-72},
     zbl = {0084.01302},
     url = {http://dml.mathdoc.fr/item/GDZPPN002177749}
}
Heemert, A. van. Cyclic permutations with sequences and related problems.. Journal für die reine und angewandte Mathematik, Tome 197 (1957) pp. 56-72. http://gdmltest.u-ga.fr/item/GDZPPN002177749/